Items where Author is "Yousefian Darani, Ahmad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Yousefian Darani, Ahmad and Shabani, Masoomeh (2018) On Weak Armendariz Modules. Miskolc Mathematical Notes, 19 (1). pp. 581-590. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Yousefian Darani, Ahmad and Mostafanasab, Hojjat (2016) 2-irreducible and strongly 2-irreducible ideals of commutative rings. Miskolc Mathematical Notes, 17 (1). pp. 441-455. ISSN 1787-2405 (print), 1787-2413 (online)

This list was generated on Tue Jul 14 12:25:10 2020 CEST.